Publication activities (sorted by year)

Co-author of more than 50 papers and scientific reports, including 2 monographs in Czech and 21 papers with the impact factor published in prestigious journals.

    Publications with impact factor


    1. R. Kucera, T. Kozubek, A. Markopoulos, On large-scale generalized inverses in solving two-by-two block linear systems, Linear Algebra and its Applications, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume: 438, Issue: 7, Pages: 3011-3029, DOI: 10.1016/j.laa.2012.09.027, IF 1.1.


    1. Z. Dostál, T. Kozubek, T. Brzobohatý, A. Markopoulos, O. Vlach, Scalable TFETI with optional preconditioning by conjugate projector for transient frictionless contact problems of elasticity, Comput. Methods Appl. Mech. Engrg. (2012), doi:, IF 2.651.
    2. DOSTAL, Z., KOZUBEK, T.: An optimal algorithm and superrelaxation for minimization of a quadratic function subject to separable convex constraints with applications. Mathematical Programming (2011), DOI: 10.1007/s10107-011-0454-2, IF 1.707.
    3. Kucera, R.; Kozubek, T.; Markopoulos, A.; Machalova, J. On the Moore-Penrose inverse in solving saddle-point systems with singular diagonal blocks, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, Volume: 19, Issue: 4, Pages: 677-699, DOI: 10.1002/nla.798, AUG 2012, IF 1.168.
    4. Dostal, Z.; Kozubek, T.; Markopoulos, A.; Brzobohaty, T.; Vondrak, V.; Horyl, P. A theoretically supported scalable TFETI algorithm for the solution of multibody 3D contact problems with friction, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, Volume: 205 Special Issue: SI, Pages: 110-120, DOI: 10.1016/j.cma.2011.02.015, 2012, IF 2.651.


    1. Brzobohaty, T.; Dostal, Z.; Kozubek, T.; Kovar, P.; Markopoulos, A. Cholesky decomposition with fixing nodes to stable computation of a generalized inverse of the stiffness matrix of a floating structure, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, Volume: 88, Issue: 5, Pages: 493-509, DOI: 10.1002/nme.3187, NOV 4 2011, IF 2.009.
    2. Dostal, Zdenek; Kozubek, Tomas; Markopoulos, Alexandros; Mensik, Martin. Cholesky decomposition of a positive semidefinite matrix with known kernel, APPLIED MATHEMATICS AND COMPUTATION, Volume: 217, Issue: 13, Pages: 6067-6077, DOI: 10.1016/j.amc.2010.12.069, MAR 1 2011, IF 1.317.
    3. Sadowska, M.; Dostal, Z.; Kozubek, T.; Markopoulos, A.; Bouchala, J. Scalable total BETI based solver for 3D multibody frictionless contact problems in mechanical engineering, ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, Volume: 35, Issue: 3, Pages: 330-341, DOI: 10.1016/j.enganabound.2010.09.015, MAR 2011, IF 1.451.
    4. Haslinger, J.; Kozubek, T.; Peichl, G. A SMOOTH EMBEDDING DOMAIN METHOD BASED ON THE PENALTY APPROACH, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, Volume: 32, Issue: 12, Pages: 1252-1270, DOI: 10.1080/01630563.2011.597533, 2011), IF 0.711.


    1. Vondrak, Vit; Kozubek, Tomas; Markopoulos, Alexandros; Dostal, Z. Parallel solution of contact shape optimization problems based on Total FETI domain decomposition method, STRUCTURAL AND MULTIDISCIPLINARY OPTIMIZATION, Volume: 42, Issue: 6, Pages: 955-964, DOI: 10.1007/s00158-010-0537-3, DEC 2010, IF 1.488.
    2. Dostal, Z.; Kozubek, T.; Horyl, P.; Brzobohaty, T.; Markopoulos, A. A scalable TFETI algorithm for two-dimensional multibody contact problems with friction, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Volume: 235, Issue: 2 Special Issue: SI, Pages: 403-418, DOI: 10.1016/, NOV 15 2010, IF 1.030.
    3. Dostal, Z.; Kozubek, T.; Vondrak, V.; Brzobohaty, T.; Markopoulos, A. Scalable TFETI algorithm for the solution of multibody contact problems of elasticity, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, Volume: 82, Issue: 11, Pages: 1384-1405, DOI: 10.1002/nme.2807, JUN 11 2010, IF 1.928.


    1. Haslinger, J.; Kozubek, T.; Kucera, R. Fictitious domain formulations of unilateral problems: analysis and algorithms, COMPUTING, Volume: 84, Issue: 1-2, Pages: 69-96, DOI: 10.1007/s00607-009-0026-y, APR 2009, IF 1.033.
    2. Haslinger, J.; Ito, K.; Kozubek, T.; Kunisch, K.; Peichl, G. On the shape derivative for problems of Bernoulli type, INTERFACES AND FREE BOUNDARIES, Volume: 11, Issue: 2, Pages: 317-330, 2009, IF 0.938.


    1. Haslinger, J.; Kozubek, T.; Kucera, R.; Peichl, G. Projected Schur complement method for solving non-symmetric systems arising from a smooth fictitious domain approach, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, Volume: 14, Issue: 9, Pages: 713-739, DOI: 10.1002/nla.550, NOV 2007, IF 0.696.


    1. Berrone, S.; Kozubek, T. An adaptive WEM algorithm for solving elliptic boundary value problems in fairly general domains, SIAM JOURNAL ON SCIENTIFIC COMPUTING, Volume: 28, Issue: 6, Pages: 2114-2138, DOI: 10.1137/04062014X, 2006, IF 1.784.


    1. Klika, Z; Kozubek, T; Martinec, P; Klikova, C.; Dostal, Z. Mathematical modeling of bituminous coal seams burning contemporaneously with the formation of a variegated beds body, , Symposium on Coal Fires Burning Around the World Location: Denver, CO Date: FEB 18, 2003, Amer Assoc Advancement Sci, INTERNATIONAL JOURNAL OF COAL GEOLOGY, Volume: 59, Issue: 1-2, Pages: 137-151, DOI: 10.1016/j.coal.200312.010, JUL 12 2004, IF 1.259.
    2. Haslinger, J; Kozubek, T; Kunisch, K; Peichl, G. An embedding domain approach for a class of 2-d shape optimization problems: mathematical analysis, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Volume: 290, Issue: 2, Pages: 665-685, DOI: 10.1016/j.jmaa.2003.10.038, FEB 15 2004, IF 0.490.


    1. Haslinger, J; Kozubek, T; Kunisch, K; Peichl, G. Shape optimization and fictitious domain approach for solving free boundary problems of Bernoulli type, COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, Volume: 26, Issue: 3, Pages: 231-251, DOI: 10.1023/A:1026095405906, DEC 2003, IF 0.650.


    1. Haslinger, J; Jedelsky, D; Kozubek, T; Tvrdik, J. Genetic and random search methods in optimal shape design problems, JOURNAL OF GLOBAL OPTIMIZATION, Volume: 16, Issue: 2, Pages: 109-131, DOI: 10.1023/A:1008380715489, FEB 2000, IF 0.632.

Department of Applied Mathematics FEECS & CE IT4Innovations
VSB-Technical University of Ostrava, 17. listopadu 15, 70833 Ostrava-Poruba Czech Republic
Email: Tel.: +420 597 323 494